Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 457472, 17 pages
http://dx.doi.org/10.1155/2011/457472
Research Article

Bayesian Inference on the Shape Parameter and Future Observation of Exponentiated Family of Distributions

1Department of Statistics, St. Anthony's College, Shillong 793 001, India
2Department of Statistics, Visva-Bharati University, Santiniketan 731 235, India

Received 17 May 2011; Accepted 5 September 2011

Academic Editor: Mohammad Fraiwan Al-Saleh

Copyright © 2011 Sanku Dey and Sudhansu S. Maiti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. D. Gupta and D. Kundu, “Generalized exponential distributions,” Australian and New Zealand Journal of Statistics, vol. 41, no. 2, pp. 173–188, 1999. View at Google Scholar
  2. R. D. Gupta and D. Kundu, “Exponentiated exponential family: an alternative to gamma and Weibull distributions,” Biometrical Journal, vol. 43, no. 1, pp. 117–130, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. D. Gupta and D. Kundu, “Generalized exponential distribution: different method of estimations,” Journal of Statistical Computation and Simulation, vol. 69, no. 4, pp. 315–337, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. D. Gupta and D. Kundu, “Discriminating between Weibull and generalized exponential distributions,” Computational Statistics & Data Analysis, vol. 43, no. 2, pp. 179–196, 2003. View at Google Scholar
  5. M. Z. Raqab, “Inferences for generalized exponential distribution based on record statistics,” Journal of Statistical Planning and Inference, vol. 104, no. 2, pp. 339–350, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Z. Raqab and M. Ahsanullah, “Estimation of the location and scale parameters of generalized exponential distribution based on order statistics,” Journal of Statistical Computation and Simulation, vol. 69, no. 2, pp. 109–123, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Zheng, “On the Fisher information matrix in type II censored data from the exponentiated exponential family,” Biometrical Journal, vol. 44, no. 3, pp. 353–357, 2002. View at Publisher · View at Google Scholar
  8. M. Z. Raqab and M. T. Madi, “Bayesian inference for the generalized exponential distribution,” Journal of Statistical Computation and Simulation, vol. 75, no. 10, pp. 841–852, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. A. Alamm, M. Z. Raqab, and M. T. Madi, “Bayesian prediction intervals for future order statistics from the generalized exponential distribution,” Journal of the Iranian Statistical Society, vol. 6, no. 1, pp. 17–30, 2007. View at Google Scholar
  10. R. Singh, S. K. Singh, U. Singh, and G. P. Singh, “Bayes estimator of generalized-exponential parameters under Linex loss function using Lindley's approximation,” Data Science Journal, vol. 7, pp. 65–75, 2008. View at Publisher · View at Google Scholar
  11. S. Dey, “Bayesian estimation of the shape parameter of the generalised exponential distribution under different loss functions,” Pakistan Journal of Statistics and Operations Research, vol. 6, no. 2, pp. 163–174, 2010. View at Google Scholar
  12. G. S. Mudholkar and D. K. Srivastava, “Exponentiated Weibull family for analyzing bathtub failure-rate data,” IEEE Transactions on Reliability, vol. 42, no. 2, pp. 299–302, 1993. View at Publisher · View at Google Scholar
  13. M. M. Nassar and F. H. Eissa, “Bayesian estimation for the exponentiated Weibull model,” Communications in Statistics. Theory and Methods, vol. 33, no. 10, pp. 2343–2362, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  14. U. Singh, P. K. Gupta, and S. K. Upadhyay, “Estimation of parameters for exponentiated-Weibull family under type-II censoring scheme,” Computational Statistics and Data Analysis, vol. 15, pp. 2065–2077, 2005. View at Google Scholar
  15. R. D. Gupta and R. C. Gupta, “Analyzing skewed data by power normal model,” TEST, vol. 17, no. 1, pp. 197–210, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. S. Al-Kutubi, On comparison estimation procedures for parameter and survival function exponential distribution using simulation, Ph.D. thesis, Baghdad University, Baghdad, Iraq, 2005.
  17. L. Brown, “Inadmissiblity of the usual estimators of scale parameters in problems with unknown location and scale parameters,” Annals of Mathematical Statistics, vol. 39, pp. 29–48, 1968. View at Publisher · View at Google Scholar
  18. R. Calabria and G. Pulcini, “Point estimation under asymmetric loss functions for left-truncated exponential samples,” Communications in Statistics. Theory and Methods, vol. 25, no. 3, pp. 585–600, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. C. K. Podder and M. K. Roy, “Bayesian estimation of the parameter of Maxwell distribution under MLINEX loss function,” Journal of Statistical Studies, vol. 23, pp. 11–16, 2003. View at Google Scholar
  20. D. V. Lindley, Introduction to Probability and Statistics from a Bayesian View Point, Cambridge University Press, Cambridge, Mass, USA, 1969.
  21. A. M. Awad and M. K. Gharraf, “Estimation of P[Y<X] in the Burr case: a comparative study,” Communications in Statistics—Simulation and Computation, vol. 15, no. 2, pp. 389–403, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. F. Lawless, Statistical Models and Methods for Lifetime Data, John Wiley and Sons, New York, NY, USA, 1982.